Alert archive / Florida / Gale Warnings in 2013

Gale Warning 1, NWS Tallahassee, FL

January 17, 2013

NWS Tallahassee, FL issued this gale warning at Jan 17, 2013, 3:13 AM EST. It took effect at Jan 17, 2013, 7:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 17, 2013, 3:13 AM EST (08:13 UTC)
In effect from
Jan 17, 2013, 7:00 AM EST
Expired
Jan 18, 2013, 1:00 AM EST
In force
18 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

079 
WHUS72 KTAE 170813
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
313 AM EST THU JAN 17 2013

...A GALE WARNING IS NOW IN EFFECT FROM 10 AM EST THIS MORNING
THROUGH LATE TONIGHT...

.THE PRESSURE GRADIENT WILL TIGHTEN QUICKLY THIS MORNING
BEHIND THE PASSAGE OF A STRONG COLD FRONT. WITH THE TIGHTENING
PRESSURE GRADIENT COMBINING WITH THE COLD AND DRY AIR ADVECTION...
WINDS OVER THE COASTAL WATERS WILL INCREASE OUT OF THE WEST AND
NORTHWEST TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.
THEREFORE...WE HAVE UPGRADED THE GALE WATCH TO A GALE WARNING FOR
TODAY AND INTO THE FIRST HALF OF TONIGHT. OFFSHORE WINDS AND SEAS
WILL SLOWLY DECREASE THEREAFTER...BUT SMALL CRAFT ADVISORY
CONDITIONS COULD LINGER WELL INTO FRIDAY.


GMZ730-750-755-765-770-775-171600-
/O.UPG.KTAE.GL.A.0001.130117T1000Z-130118T0200Z/
/O.NEW.KTAE.GL.W.0001.130117T1500Z-130118T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
313 AM EST THU JAN 17 2013

...A GALE WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 1
AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM EST
FRIDAY.  

* PEAK WINDS: WEST TO NORTHWEST AT 25 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE.

* PEAK SEAS: 8 TO 12 FEET...HIGHEST OFFSHORE...EXCEPT 5 TO 7 FEET
  IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

17-GOULD
4 follow-up statements
634 
WHUS72 KTAE 171143 AAA
MWWTAE

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
643 AM EST THU JAN 17 2013

...A GALE WARNING IS NOW IN EFFECT FROM 7 AM EST THIS MORNING
THROUGH LATE TONIGHT...

.THE PRESSURE GRADIENT WILL TIGHTEN QUICKLY THIS MORNING BEHIND
THE PASSAGE OF A STRONG COLD FRONT. WITH THE TIGHTENING PRESSURE
GRADIENT COMBINING WITH THE COLD AND DRY AIR ADVECTION... WINDS
OVER THE COASTAL WATERS WILL INCREASE OUT OF THE WEST AND
NORTHWEST TO 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.
THEREFORE...WE HAVE UPGRADED THE GALE WATCH TO A GALE WARNING FOR
TODAY AND INTO THE FIRST HALF OF TONIGHT. OFFSHORE WINDS AND SEAS
WILL SLOWLY DECREASE THEREAFTER...BUT SMALL CRAFT ADVISORY
CONDITIONS COULD LINGER WELL INTO FRIDAY.

GMZ730-750-755-765-770-775-172200-
/O.EXT.KTAE.GL.W.0001.130117T1200Z-130118T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
643 AM EST THU JAN 17 2013

...A GALE WARNING IS NOW IN EFFECT FROM 7 AM EST THIS MORNING 
UNTIL 1 AM EST FRIDAY...

THE GALE WARNING IS NOW IN EFFECT UNTIL 1 AM EST FRIDAY. 

* PEAK WINDS: WEST TO NORTHWEST AT 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE.

* PEAK SEAS: 8 TO 12 FEET...HIGHEST OFFSHORE...EXCEPT 5 TO 7 FEET
  IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

17-GOULD
440 
WHUS72 KTAE 171519
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1019 AM EST THU JAN 17 2013

...A GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING 
   THROUGH LATE TONIGHT...

.A TIGHT PRESSURE GRADIENT COMBINED WITH COLD AND DRY AIR
ADVECTION WILL GENERATE GALE FORCE WINDS OVER THE COASTAL WATERS
THROUGH LATE TONIGHT. WINDS WILL BE OUT OF THE WEST AND NORTHWEST
FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE. SMALL CRAFT
ADVISORY CONDITIONS COULD LINGER WELL INTO FRIDAY.

GMZ730-750-755-765-770-775-172330-
/O.CON.KTAE.GL.W.0001.000000T0000Z-130118T0600Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1019 AM EST THU JAN 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY... 

* PEAK WINDS: WEST TO NORTHWEST AT 25 TO 30 KNOTS WITH FREQUENT
GUSTS   TO GALE FORCE.

* PEAK SEAS: 8 TO 12 FEET...HIGHEST OFFSHORE...EXCEPT 5 TO 7 FEET
 IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LANIER
588 
WHUS72 KTAE 171848
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
148 PM EST THU JAN 17 2013

...GALE WARNING THROUGH 1 AM EST/12 AM CST FRIDAY...
...SMALL CRAFT ADVISORY FROM 1 AM TO 7 PM EST FRIDAY...

.STRONG GUSTY WINDS HAVE BEEN OCCURRING TODAY AS A LOW PRESSURE
SYSTEM STRENGTHENS IN NORTH GEORGIA. WINDS WILL BEGIN TO SLOWLY
SUBSIDE LATE TONIGHT AND FRIDAY...BUT ADVISORY CONDITIONS MAY NOT
END UNTIL FRIDAY EVENING.

GMZ730-750-755-765-770-775-180600-
/O.CON.KTAE.GL.W.0001.000000T0000Z-130118T0600Z/
/O.NEW.KTAE.SC.Y.0003.130118T0600Z-130119T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
148 PM EST THU JAN 17 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 PM EST FRIDAY.
A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST FRIDAY. 

* PEAK WINDS: SUSTAINED 25 TO 30 KNOTS...GUSTING TO 34 KNOTS.

* PEAK SEAS: 12 TO 15 FEET WELL OFFSHORE...7 TO 10 FEET NEAR
  SHORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

FOURNIER
921 
WHUS72 KTAE 180205
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
905 PM EST THU JAN 17 2013

...A GALE WARNING REMAINS IN EFFECT THROUGH 1 AM EST OR 12 AM CST
FRIDAY MORNING FOR GULF OF MEXICO WATERS OUT TO 60 NM...

...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 1 AM EST OR 12 AM
CST UNTIL 7 PM EST OR 6 PM CST FRIDAY FRIDAY EVENING FOR GULF OF
MEXICO WATERS OUT TO 60 NM...

.MARGINAL GALE FORCE WINDS OR GUSTS CONTINUE ACROSS OUR GULF OF
MEXICO WATERS THIS EVENING. WINDS WILL LIKELY FALL TO ADVISORY
LEVELS AFTER MIDNIGHT AS THE LOW PRESSURE RESPONSIBLE MOVES
NORTHEAST AWAY FROM THE AREA. ADVISORY CONDITIONS WILL LIKELY
CONTINUE THROUGH TOMORROW WHEN CALMER HIGH PRESSURE NEARS AND SEAS
HAVE A CHANCE TO SUBSIDE.

GMZ730-750-755-765-770-775-180930-
/O.CON.KTAE.GL.W.0001.000000T0000Z-130118T0600Z/
/O.CON.KTAE.SC.Y.0003.130118T0600Z-130119T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
905 PM EST THU JAN 17 2013

...A GALE WARNING REMAINS IN EFFECT THROUGH 1 AM EST OR 12 AM CST
FRIDAY MORNING...

...A SMALL CRAFT ADVISORY WILL BE IN EFFECT FROM 1 AM EST OR 12 AM
CST UNTIL 7 PM EST OR 6 PM CST FRIDAY FRIDAY EVENING...


* PEAK WINDS: SUSTAINED AROUND 34 KNOTS...SUBSIDING TO 25 TO 30
  KNOTS AFTER MIDNIGHT.

* PEAK SEAS: 10 TO 15 FEET OFFSHORE...6 TO 9 FEET NEAR
  SHORE...EXCEPT 3 TO 6 FEET IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS
ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this gale warning went out at Jan 16, 8:50 PM EST, 6 hours 23 minutes earlier.

Area forecast discussion, Jan 16, 8:50 PM EST, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 PM EST Wed Jan 16 2013

...MUCH COOLER WEATHER ARRIVES THURSDAY WITH STRONG WINDS...

...GALE WATCH IN EFFECT FOR THE COASTAL WATERS...

.NEAR TERM [Rest of Tonight]...
We experienced one final unseasonably warm day today.

City                 high         departure from normal
Tallahassee AP        78              15
Apalachicola          75              12 breaks record of 74 (1950)
Panama City AP        76
Marianna              81              20
Dothan                77              17
Albany                80              19 breaks record of 79 (1950)
Valdosta              83              21

The large scale longwave pattern remains highly amplified. This is
highlighted by main longwave positively tilted trough centered over
Cntrl Conus with jet stream making a sharp nosedive into TX that
allowed srn stream vort to develop cut off low there during late
aftn/eve. The last remnants of SE states ridge, that has provided
unseasonably warm weather of late, was being shunted SWD of our
area. The srn stream low will amplify yet remain progressive into
overnight hours as potent low tracks NE across MS. At the
surface, looking SE, a high remains centered over Bahamas with
ridge WNW into Ern Gulf of Mex. Looking NWD, as above upper
systems approach, models continue in good agreement that
cyclogenesis will continue to develop along GA/SC coast allowing
front to further strengthen and finally move ESE. During the mid
eve, front was located from low over Carolinas to bisecting local
area and into Cntrl Gulf of Mex. In its wake, temps/dew points
dropping precipitously. This reflected in eve obs with Dothan,
Ozark and FT Rucker all upper 50s to low 60s. Mobile down to 45
degrees, dew point 42.

WV loops show good subsidence and drying behind the vort center.
Poor lapse rates and otherwise stable conditions in over-running
event will preclude thunder. An impulse is forecast to race up the
front after midnight concurrently with the deepening of the
surface low over GA/SC. This event will kick front across and out
of our area and provide the bulk of the shallow precipitation
behind the cold front. This precip will expand in coverage
overnight as upper low continues to move NEWD so will continue
with sharp NW-SE 90-40% POP gradient.

With a warm SW to west flow and advancing clouds ahead and along of
front, min temps will once again be above normal ern most counties.
Temps will range from mid 40s SE AL in the cool damp air behind
the front to upper 50s across SE Big Bend. Approaching clouds and
passing front will suppress fog although low stratus good bet all
sites in post-frontal rain.

Strong gradient behind passing cold front will yield strong west
then northwest winds with frequent gusts to AOA 25 mph by mid
morning Thursday. Therefore a wind advisory was issued for late
Thurs morning to around sunset for SE AL and FL Panhandle.

&&

.SHORT TERM [Thursday Through Saturday]...
Strong vertical motion fields will develop Thursday morning as a
strong 500mb vorticity max (currently over TX) interacts with a
developing frontal wave over east GA. Despite the cold front being
east of our forecast area by then, there will be a favorable enough
combination of deep layer moisture and ascent for widespread rain. All
of the latest NWP guidance forecast a pronounced mid tropospheric
dry slot developing over our region Thursday afternoon, so the
rain will end from southwest to northeast during the mid to late
afternoon hours. The combination of cold air advection, abundant
clouds, and perhaps even some evaporative cooling (rain falling
through a drying boundary layer) will make for a relatively chilly
and dreary day, especially given the recent stretch of
unseasonably warm temperatures. Highs will range from the mid to
upper 40s in our northwest zones to mid 60s southeast, but that is
misleading because the highs will occur during the morning hours.
Temperatures across much of the forecast area will be in the 50s,
and gusty winds will make it feel even colder.

Skies will clear Thursday night as the frontal wave over east GA will
be moving off the mid Atlantic coast. The MOS consensus shows a
light freeze likely north and west of Tallahassee, with a near-
freeze from Tallahassee to Cross City. However, this seems
unlikely given the expectation that surface winds will remain at
5 MPH or higher through the night. We blended in several "high
resolution" model temperature forecasts, which have shown skill in
these situations when the boundary layer is well-mixed and "run-
away radiational cooling" does not occur. The resulting low
temperature forecast keeps temperatures above freezing, though it
may be close in portions of Southeast Alabama. Some of the MOS are
forecasting a light freeze for Saturday morning as well, but the
large scale synoptic pattern doesn't look particularly favorable at
this time. Perhaps some patchy frost could be a concern though.
Otherwise, fair weather and near-average high temperatures are
expected Friday and Saturday.

&&

.LONG TERM (Sunday through next Wednesday)...
The bulk of this period will feature anomalously negative 500mb
heights over the eastern CONUS, which correlates to cold, dry
conditions at the surface. For now the global model consensus keeps
the bulk of the arctic air north and east of our forecast area, but
it will still be quite cool and dry compared to our recent weather.
The coldest period will likely be Tuesday and Wednesday, with highs
only in the 50s (despite plenty of sunshine) and lows Wednesday
around freezing. How widespread and severe this freeze may be
depends on several details that won't be resolved for a few
days.

&&

.Aviation...UPDATED
Wavering VFR/MVFR/IFR ceilings continue out ahead, along, and
just behind the passing front. Within an hour or so of frontal
passage, each terminal should reside under a solid IFR ceiling.
Rain will continue through the night behind the front and will
clear from west to east starting early tomorrow morning. As the
post frontal rain clears, ceilings will linger, but should improve
to MVFR. The main concern tomorrow is the expected gusty WNW winds
up to 35 knots. Pilots can expect a bumpy ride tomorrow,
especially between 5 and 9 kft flying east or west across the Tri-
State area.

&&

.MARINE...
There is excellent agreement among the latest NWP guidance that
"high-end Small Craft Advisory" conditions will develop Thursday
morning as the frontal wave in GA begins to deepen rapidly. In fact,
inferred wind gusts (using model forecast transport winds) and
explicit gust forecasts show gale force gusts (34 kt) late
Thursday morning and afternoon. We will issue a Gale Watch. These
gusts will diminish Thursday evening as the frontal wave pulls
away to the northeast, so this will be a short- lived, marginal gale
event.

&&

.FIRE WEATHER...
A cold front will bring cloudy damp conditions overnight tonight,
followed by rapidly dropping temperatures all day tomorrow. Post
frontal rainfall and clouds will be slow to abate tomorrow but skies
will begin to clear tomorrow evening. Gusty winds and drier air will
rule the entire day tomorrow. Relative humidity values will fall
below 35 percent across the entire area on Friday. High dispersions
are also forecast for  Friday afternoon. though ERC values are
currently near or less than 20 over a large portion of the area red
flag conditions remain a possibility on Friday.

&&

.HYDROLOGY...
Neither the relatively heavy upstream rain (north and northwest of
our forecast area) or the storm total rain we expect locally (up
to an inch in GA and AL) are likely to be enough to significantly
impact our river stages.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   55  58  35  60  34 / 80  70  10   0  10
Panama City   50  56  38  59  38 / 90  60  10   0  10
Dothan        46  49  34  57  33 / 90  90  10   0  10
Albany        52  57  34  59  33 / 80  90  10   0  10
Valdosta      59  62  37  60  35 / 60  70  10   0  10
Cross City    58  65  36  64  38 / 40  60  10   0  10
Apalachicola  55  60  40  58  38 / 80  60  10   0  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY from 11 AM EST /10 AM CST/ to 7 PM EST /6 PM
     CST/ Thursday for Calhoun-Central Walton-Coastal Bay-
     Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Inland Walton-
     Jackson-South Walton-Washington.
GA...None.
AL...WIND ADVISORY from 10 AM to 6 PM CST Thursday for Coffee-Dale-
     Geneva-Henry-Houston.
GM...GALE WATCH from 5 AM EST Thursday through Thursday evening for
     Apalachee Bay or Coastal Waters From Keaton Beach to
     Ochlockonee River Fl out to 20 Nm-Coastal Waters From
     Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
     waters from Suwannee River to Keaton Beach out 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to
     60 NM-Waters from Apalachicola to Destin FL from 20 to 60
     NM.
&&

NEAR TERM...BLOCK
SHORT TERM...FOURNIER
LONG TERM...FOURNIER
AVIATION...HARRIGAN
MARINE...BLOCK
FIRE WEATHER...LANIER
HYDROLOGY...FOURNIER
Hazardous weather outlook, Jan 16, 7:22 PM EST, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
722 PM EST WED JAN 16 2013

...WIND ADVISORY IN EFFECT FOR THURSDAY FOR SOUTHEAST ALABAMA
AND FLORIDA PANHANDLE...

...GALE WATCH IN EFFECT OVER MARINE WATERS FOR THURSDAY...

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-180030-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
722 PM EST WED JAN 16 2013 /622 PM CST WED JAN 16 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AREAS OF
RAIN WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST ACROSS THE REGION
TODAY...ESPECIALLY TO THE NORTH AND WEST OF TALLAHASSEE. LIGHT TO
MODERATE WEST WINDS WILL NOTICEABLY INCREASE TOWARDS SUNRISE
CREATING HAZARDOUS MARINE CONDITIONS. THERE REMAINS A MODERATE
RISK FOR RIP CURRENTS OVERNIGHT ESPECIALLY OVER THE PANHANDLE
BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. HOWEVER...
IN ADDITION TO A HIGH RISK OF RIP CURRENTS ESPECIALLY OVER BAY AND
GULF COUNTIES...STRONG WINDS AND SEAS WILL YIELD ADVISORY
CONDITIONS LIKELY INCREASING TO GALE FORCE CONDITIONS ACROSS THE
COASTAL WATERS FROM EARLY THURSDAY MORNING THROUGH MUCH OF FRIDAY.
STRONG WEST THEN NORTHWEST WINDS WITH HIGHER GUSTS ARE EXPECTED
DURING THE LATE MORNING UNTIL AROUND SUNSET THURSDAY...ESPECIALLY
ACROSS THE WESTERN COUNTIES. ALSO...MUCH COOLER AND DRIER AIR
WILL BUILD INTO THE REGION FROM THE NORTHWEST FOLLOWING A WETTING
RAIN AND COLD FRONTAL PASSAGE...WITH LOW TEMPERATURES NEAR
FREEZING EXPECTED ACROSS MUCH OF THE REGION ON FRIDAY MORNING.
DRY CONDITIONS ARE EXPECTED FRIDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

BLOCK

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 7:26 PM ESTWind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Jan 17, 4:09 AM ESTRip Current StatementTAEBay, Gulf, Walton21 hr
Jan 17, 4:09 AM ESTHigh Surf AdvisoryTAEBay, Gulf21 hr
Jan 17, 1:48 PM ESTSmall Craft AdvisoryTAE44 hr

Nearby

Gale Warnings in Florida, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.